Skip to main content

Research Repository

Advanced Search

Option Clauses and the Stability of a Laisser Faire Monetary System.

Dowd, K.

Authors



Citation

Dowd, K. (1988). Option Clauses and the Stability of a Laisser Faire Monetary System. Journal of Financial Services Research, 1(4), 319-333

Journal Article Type Article
Publication Date 1988
Deposit Date Mar 11, 2013
Journal Journal of Financial Services Research
Print ISSN 0920-8550
Publisher Springer
Volume 1
Issue 4
Pages 319-333
Public URL https://durham-repository.worktribe.com/output/1487740